# SDR SIMA20121123007

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 33,180 hours, 30,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2755 THE CREW REPORTED THE EMERGENCY SIGN TRIM BROKEN OFF AT 12B.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED HARDWARE FOR EXIT SIGN 12BC.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
